Alert archive / California / Flash Flood Warnings in 2013
Flash Flood Warning 27, NWS San Diego, CA
NWS San Diego, CA issued this flash flood warning at Aug 18, 2013, 4:03 PM PDT for San Bernardino County, California. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 18, 2013, 4:03 PM PDT (23:03 UTC)
- Expired
- Aug 18, 2013, 7:00 PM PDT
- In force
- 3 hr
- Issued by
- NWS San Diego, CA
- Area
- Storm-based polygon
- Flood severity
- None
County San Bernardino County, CA
The radar
The Edwards AFB radar (KEYX), 40 km from the middle of the area, began a volume at 23:06 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
San Diego, CA (KNKX), launched 12:00Z, 11.1 hours before the alert went out and 218 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2465 m above ground
- 0-6 km bulk shear
- 13 kt
- 0-1 km storm-relative helicity
- -6 m²/s²
- 0-3 km storm-relative helicity
- 22 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
273
WGUS56 KSGX 182303
FFWSGX
CAC071-190200-
/O.NEW.KSGX.FF.W.0027.130818T2303Z-130819T0200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE SAN DIEGO CA
403 PM PDT SUN AUG 18 2013
THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS ISSUED A
* FLASH FLOOD WARNING FOR...
EXTREME WEST CENTRAL SAN BERNARDINO COUNTY IN SOUTHERN
CALIFORNIA...
* UNTIL 700 PM PDT
* AT 352 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
FLASH FLOODING FROM A STORM OVER THE WARNED AREA. WATER MAY FLOW
OVER PORTIONS OF HIGHWAY 395 BETWEEN ADELANTO AND BORON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED
ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.
FLOODING IS OCCURRING OR IS IMMINENT. IT IS IMPORTANT TO KNOW WHERE
YOU ARE RELATIVE TO STREAMS...RIVERS...OR CREEKS WHICH CAN BECOME
KILLERS IN HEAVY RAINS. CAMPERS AND HIKERS SHOULD AVOID STREAMS OR
CREEKS.
PLEASE REPORT FLASH FLOODING OR DAMAGE FROM FLASH FLOODS TO THE
NATIONAL WEATHER SERVICE SAN DIEGO TWITTER AND FACEBOOK PAGES.
&&
LAT...LON 3481 11744 3473 11744 3458 11754 3458 11768
3482 11768 3483 11767
$$
JJT3 follow-up statements
285
WGUS76 KSGX 182356
FFSSGX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SAN DIEGO CA
456 PM PDT SUN AUG 18 2013
CAC071-190200-
/O.CON.KSGX.FF.W.0027.000000T0000Z-130819T0200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SAN BERNARDINO CA-
456 PM PDT SUN AUG 18 2013
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 700 PM PDT FOR
EXTREME WEST CENTRAL SAN BERNARDINO COUNTY...
AT 448 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE HEAVY RAIN PRODUCING FLASH FLOODING OVER THE WARNED AREA.
DOPPLER RADAR HAS CURRENTLY INDICATED STORM TOTAL PRECIPITATION OF
AROUND 6 INCHES IN SOME AREAS. FLASH FLOODING MAY BE OCCURRING OVER
PORTIONS OF HIGHWAY 395 BETWEEN ADELANTO AND BORON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED
ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.
PLEASE REPORT FLASH FLOODING AND DAMAGE FROM FLASH FLOODS TO THE
NATIONAL WEATHER SERVICE SAN DIEGO TWITTER AND FACEBOOK PAGES.
&&
LAT...LON 3481 11744 3473 11744 3458 11754 3458 11768
3482 11768 3483 11767
$$
JJT930
WGUS76 KSGX 190125
FFSSGX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SAN DIEGO CA
625 PM PDT SUN AUG 18 2013
CAC071-190200-
/O.CON.KSGX.FF.W.0027.000000T0000Z-130819T0200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SAN BERNARDINO CA-
625 PM PDT SUN AUG 18 2013
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 700 PM PDT FOR
EXTREME WEST CENTRAL SAN BERNARDINO COUNTY...
AT 617 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR DUAL POL
STORM TOTAL PRECIPITATION INDICATED ALMOST 8 INCHES OF PRECIPITATION
HAS FALLEN OVER PORTIONS OF THE WARNED AREA. ALTHOUGH STORMS HAVE
DISSIPATED OVER THE AREA...FLASH FLOODING MAY STILL BE
OCCURRING...ESPECIALLY OVER PORTIONS OF HIGHWAY 395 BETWEEN ADELANTO
AND BORON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED
ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.
PLEASE REPORT FLASH FLOODING AND DAMAGE FROM FLASH FLOODS TO THE
NATIONAL WEATHER SERVICE SAN DIEGO TWITTER AND FACEBOOK PAGES.
&&
LAT...LON 3481 11744 3473 11744 3458 11754 3458 11768
3482 11768 3483 11767
$$
JJT147
WGUS76 KSGX 190203
FFSSGX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SAN DIEGO CA
703 PM PDT SUN AUG 18 2013
CAC071-190207-
/O.EXP.KSGX.FF.W.0027.000000T0000Z-130819T0200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SAN BERNARDINO CA-
703 PM PDT SUN AUG 18 2013
...THE FLASH FLOOD WARNING WILL EXPIRE AT 700 PM PDT FOR EXTREME WEST
CENTRAL SAN BERNARDINO COUNTY...
DOPPLER RADAR DUAL POL STORM TOTAL PRECIPITATION INDICATED OVER 7
INCHES OF PRECIPITATION HAS FALLEN OVER PORTIONS OF THE AREA...AND
ADDITIONAL RUNOFF MAY STILL BE POSSIBLE FOR A FEW MORE HOURS. STREET
FLOODING IS ESPECIALLY POSSIBLE OVER PORTIONS OF HIGHWAY
395 BETWEEN ADELANTO AND BORON.
REMEMBER...TURN AROUND... DO NOT DROWN.
LAT...LON 3481 11744 3473 11744 3458 11754 3458 11768
3482 11768 3483 11767
$$
JJTWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS San Diego, CA wrote its last area forecast discussion before this flash flood warning went out at Aug 18, 1:55 PM PDT, 2 hours 8 minutes earlier.
Area forecast discussion, Aug 18, 1:55 PM PDT, 2 hours 8 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SAN DIEGO CA 155 PM PDT SUN AUG 18 2013 .SYNOPSIS... UPPER LEVEL LOW OFF THE CALIFORNIA COAST WILL GRADUALLY DRIFT TO THE SOUTH AND WEST TODAY...DRAWING SUBTROPICAL MOISTURE NORTHWARD ACROSS THE SOUTHERN CALIFORNIA. AS A RESULT...ISOLATED TO SCATTERED THUNDERSTORMS WILL BE POSSIBLE OVER THE MOUNTAINS AND DESERTS...WITH GUSTY AND ERRATIC WINDS AS WELL AS LOCALIZED FLASH FLOODING POSSIBLE. THE THREAT OF THUNDERSTORMS WILL CONTINUE INTO MONDAY. HOWEVER...DRIER CONDITIONS WILL DEVELOP FOR THE REMAINDER OF THE WORK WEEK...WITH LOCALLY GUSTY WEST WINDS POSSIBLE IN THE MOUNTAINS AND DESERTS. ALONG THE COAST AND INTO THE WESTERN VALLEYS...A SLIGHTLY DEEPER AND MORE EXTENSIVE MARINE LAYER WILL DEVELOP. && .DISCUSSION...FOR EXTREME SOUTHWESTERN CALIFORNIA INCLUDING ORANGE... SAN DIEGO...WESTERN RIVERSIDE AND SOUTHWESTERN SAN BERNARDINO COUNTIES... WATER VAPOR IMAGERY SHOWS A RELATIVELY POTENT CUTOFF UPPER LEVEL LOW SLOWLY DRIFTING TO THE SOUTH ALONG THE CENTRAL CALIFORNIA COAST THIS AFTERNOON...DRAWING SOME SUBTROPICAL MOISTURE NORTHWARD ACROSS SOUTHERN CALIFORNIA. AS A RESULT...QUITE A FEW TOWERING CUMULUS ARE DEVELOPING OVER THE MOUNTAINS AS WELL AS THE HIGH DESERTS AT THIS TIME. IN FACT...A LINE OF THUNDERSTORMS IS FORMING EAST OF INTERSTATE 15 ALONG STATE ROUTE 247 IN THE HIGH DESERT...WITH REPORTS OF FLASH FLOODING STARTING TO COME INTO THE OFFICE. THEREFORE...FLASH FLOOD WARNINGS ARE IN EFFECT FOR PORTIONS OF THE HIGH DESERT. EXPECT THESE SHOWERS AND THUNDERSTORMS TO CONTINUE INTO THE EVENING HOURS...WITH THE THREAT OF FLASH FLOODING CONTINUING. ELSEWHERE THOUGH...CONDITIONS ARE RELATIVELY QUIET WEATHERWISE...WITH JUST A STUBBORN MARINE LAYER ALONG THE COAST. MOST LOCATIONS ARE ALSO A FEW DEGREES COOLER TODAY...WITH TEMPERATURES RUNNING UP TO 6 DEGREES COOLER THAN THIS TIME YESTERDAY. THE MARINE LAYER WILL LIKELY MOVE BACK INLAND RELATIVELY QUICKLY TONIGHT...DEEPENING SLIGHTLY ONCE AGAIN. ALTHOUGH THE UPPER LEVEL FLOW WILL START TO TRANSITION BACK TO SOUTHWESTERLY TOMORROW...THERE SHOULD BE ENOUGH LINGERING MOISTURE ALONG WITH ANOTHER WEAK DISTURBANCE TO CONTINUE THE THREAT OF THUNDERSTORMS...MAINLY OVER THE NORTHERN MOUNTAINS AND DESERTS. OTHERWISE...EXPECT DRIER CONDITIONS TO DEVELOP BY TUESDAY AND FOR THE LATTER PART OF THE WORK WEEK...AS THIS UPPER LEVEL LOW SLOWLY LIFTS AND MOVES BACK INLAND ACROSS CENTRAL CALIFORNIA. ANOTHER TROUGH WILL THEN DEVELOP ALONG THE WEST COAST FOR FRIDAY AND THE WEEKEND. THEREFORE...EXPECT SOME MINOR COOLING TO DEVELOP ONCE AGAIN THROUGH MIDWEEK...WITH ONLY MINOR FLUCTUATIONS POSSIBLE THROUGH THE WEEKEND. THIS MEANS THAT TEMPERATURES WILL LIKELY RETURN TO NORMAL OR SLIGHTLY BELOW NORMAL RANGES. THE MARINE LAYER WILL ALSO DEEPEN A BIT EACH NIGHT...BECOMING SLIGHTLY MORE EXTENSIVE EACH NIGHT ACROSS THE WESTERN VALLEYS. OTHERWISE...EXPECT LOCALLY GUSTY WEST WINDS TO DEVELOP ACROSS THE MOUNTAINS AND DESERTS EACH AFTERNOON AND EVENING...AS STRONGER ONSHORE FLOW DEVELOPS ONCE AGAIN. && .AVIATION... 182016Z...COAST/VALLEYS...STRATUS ABOUT 15 SM INLAND...WITH BASES 600-700 FT MSL AND TOPS 1400-1500 FT MSL...WILL CLEAR TO THE IMMEDIATE COAST THROUGH 1800 UTC. 1800-19/0300 UTC...UNRESTRICTED VIS AND SCT-FEW CLDS AOA 10000 FT MSL...WITH FEW-SCT CLDS AROUND 1000 FT MSL POSSIBLY LINGERING WITHIN 5 SM OF THE COAST. 19/0300-0800 UTC...STRATUS MOVING INLAND...EVENTUALLY REACHING 15-20 SM INLAND BY 19/1400 UTC. BASES WILL BE 800-900 FT MSL AND TOPS 1500-1600 FT MSL. EXPECT AREAS OF VIS 3-5SM BR AND LOCAL VIS 2SM BR OR LESS. STRATUS CLEARING TO THE IMMEDIATE COAST DURING THE 19/1500-1800 UTC TIME-FRAME. MTNS/DESERTS...THERE IS A SLIGHT CHANCE OF THUNDERSTORMS THIS AFTERNOON AND EARLY EVENING WITH BASES 9000 FT MSL AND TOPS TO 35000 FT MSL...ALONG WITH STRONG UPDRAFTS AND LOCAL GUSTY SFC WINDS TO 40 KNOTS. OTHERWISE...SCT-BKN CLDS AOA 10000 FT MSL WILL PREVAIL THROUGH MONDAY MORNING. && .MARINE... ASTRONOMICAL HIGH TIDES OF 7 FEET OR GREATER WILL OCCUR DURING THE EVENINGS THROUGH TUESDAY...INCLUDING A PEAK OF 7.2 FEET MONDAY EVENING. SOME VULNERABLE LOW-LYING SPOTS ALONG THE COAST MAY EXPERIENCE SOME MINOR TIDAL OVERFLOW DURING TIMES OF HIGHEST TIDE. && .FIRE WEATHER... AN UPPER LEVEL LOW ALONG THE CALIFORNIA COAST WILL CONTINUE TO DRAW SUBTROPICAL MOISTURE NORTHWARD TODAY. AS A RESULT...ISOLATED TO SCATTERED THUNDERSTORMS WILL BE POSSIBLE OVER THE MOUNTAINS AND DESERTS. ALTHOUGH THESE THUNDERSTORMS WILL BE CAPABLE OF PRODUCING DRY LIGHTNING AS WELL AS GUSTY AND ERRATIC WINDS INITIALLY...WETTING RAINS WILL BE POSSIBLE UNDER THE HEAVIEST STORMS. FOR THIS REASON...FLASH FLOODING WILL BE POSSIBLE IF THE THUNDERSTORMS REFORM OVER THE SAME AREA...AND LOCALIZED FLOODING IS POSSIBLE OVER THE BURN SCARS. ALTHOUGH DRIER CONDITIONS WILL BEGIN TO DEVELOP FOR MONDAY...THERE SHOULD BE ENOUGH LINGERING MOISTURE AND INSTABILITY OVER THE NORTHERN MOUNTAINS AND DESERTS...FOR A SLIGHT CHANCE OF THUNDERSTORMS. AS THE TROUGH MOVES INLAND FOR TUESDAY AND THE REMAINDER OF THE WORK WEEK...DRIER SOUTHWESTERLY FLOW ALOFT WILL DEVELOP. AT THE SURFACE...DRY CONDITIONS WILL CONTINUE TO PREVAIL...WITH STRONG WEST WINDS POSSIBLE IN THE MOUNTAINS AND DESERTS DURING THE LATE AFTERNOON AND EVENING PERIODS...INCREASING THE WILDFIRE POTENTIAL ONCE AGAIN. && .SGX WATCHES/WARNINGS/ADVISORIES...NONE. && PUBLIC/FIRE...PALMER AVIATION/MARINE...HARRISON
Hazardous weather outlook, Aug 18, 4:00 PM PDT, 3 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SAN DIEGO CA 400 PM PDT SUN AUG 18 2013 CAZ055-056-058-060>062-191300- SAN BERNARDINO COUNTY MOUNTAINS-RIVERSIDE COUNTY MOUNTAINS- SAN DIEGO COUNTY MOUNTAINS-APPLE AND LUCERNE VALLEYS- COACHELLA VALLEY-SAN DIEGO COUNTY DESERTS- 400 PM PDT SUN AUG 18 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR MOUNTAINS AND DESERTS OF EXTREME SOUTHWESTERN CALIFORNIA. .DAY ONE...TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY MONDAY...THERE IS A CHANCE OF MORE THUNDERSTORMS IN THE MOUNTAINS AND DESERTS DURING THE AFTERNOON AND EARLY EVENING WITH LIGHTNING AND GUSTY...ERRATIC WINDS. HEAVY DOWNPOURS ARE POSSIBLE...ALONG WITH A FEW DRY LIGHTNING STRIKES. SHOULD ANY THUNDERSTORMS TRACK OVER RECENT BURN AREAS...THERE WILL BE A CHANCE FOR ISOLATED DEBRIS FLOWS AND FLASH FLOODING. FOR TUESDAY AND WEDNESDAY...DRYING AND INCREASING ONSHORE FLOW WILL BRING LOCALLY GUSTY WEST WINDS TO THE MOUNTAINS AND DESERTS EACH LATE AFTERNOON THROUGH LATE EVENING LOCALLY INCREASING THE WILDFIRE POTENTIAL. .SPOTTER INFORMATION STATEMENT... SKYWARN WEATHER ACTIVATION IS NOT REQUESTED FOR THIS AREA... HOWEVER WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS. JAD
In the hours before
Special weather statement, Aug 18, 12:38 PM PDT, 3 hours 25 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SAN DIEGO CA 1238 PM PDT SUN AUG 18 2013 CAZ055-060-182030- SAN BERNARDINO COUNTY MOUNTAINS- APPLE AND LUCERNE VALLEYS- 1238 PM PDT SUN AUG 18 2013 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL SAN BERNARDINO COUNTY UNTIL 130 PM PDT... AT 1230 PM PDT...STORM SPOTTERS REPORTED A STRONG THUNDERSTORM OVER LUCERNE VALLEY. THIS STORM WAS NEARLY STATIONARY. THIS THUNDERSTORM MAY PRODUCE DRY LIGHTNING AND PEA SIZED HAIL. IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. LAT...LON 3453 11689 3440 11679 3432 11691 3446 11706 TIME...MOT...LOC 1935Z 251DEG 2KT 3441 11690 HARRISON
Special weather statement, Aug 18, 1:24 PM PDT, 2 hours 39 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SAN DIEGO CA 124 PM PDT SUN AUG 18 2013 CAZ055-060-182115- SAN BERNARDINO COUNTY MOUNTAINS- APPLE AND LUCERNE VALLEYS- 124 PM PDT SUN AUG 18 2013 ...SIGNIFICANT WEATHER ADVISORY FOR WESTERN SAN BERNARDINO COUNTY UNTIL 215 PM PDT... AT 118 PM PDT...NATIONAL WEATHER SERVICE RADAR INDICATED A STATIONARY STRONG THUNDERSTORMS LIKELY PRODUCING PEA SIZED HAIL...WIND GUSTS UP TO 40 MPH...HEAVY RAIN...AND FREQUENT AND DANGEROUS LIGHTNING. THE STORM WAS LOCATED BETWEEN LUCERNE VALLEY AND APPLE VALLEY...WITH HIGHWAY 18 LIKELY BEING AFFECTED. IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. PLEASE REPORT SIGNIFICANT WEATHER OR DAMAGE TO THE NATIONAL WEATHER SERVICE SAN DIEGO TWITTER AND FACEBOOK PAGES. LAT...LON 3454 11721 3459 11707 3442 11695 3439 11712 TIME...MOT...LOC 2022Z 114DEG 1KT 3447 11709 HARRISON
Local storm report, Aug 18, 1:47 PM PDT, 2 hours 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN DIEGO CA
147 PM PDT SUN AUG 18 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0125 PM FLASH FLOOD 7 SE LUCERNE VALLEY 34.37N 116.87W
08/18/2013 SAN BERNARDINO CA TRAINED SPOTTER
SPOTTER CALLED TO REPORT STREET FLOODING NEAR THE
INTERSECTION OF OLD WOMAN SPRINGS RD/HIGHWAY 247 AND
LOCUST ST. LOCUST ST WAS IMPASSABLE WITH 1 FOOT OF WATER
ESTIMATED TO BE FLOWING OVER THE HIGHWAY.
&&
BALBRILocal storm report, Aug 18, 3:13 PM PDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN DIEGO CA
313 PM PDT SUN AUG 18 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0220 PM TORNADO 17 NNW APPLE VALLEY 34.76N 117.33W
08/18/2013 SAN BERNARDINO CA PUBLIC
LANDSPOUT LOOKING TORNADO PICTURE SUBMITED TO OUR TWITTER
ACCOUNT. THE PHOTO WAS TAKEN ON THE WEST SIDE OF THE
STORM NEAR HELENDALE.
&&
PALMERThe office that day
Everything else NWS San Diego, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 18, 12:38 PM PDT | Special Weather Statement | SGX | 52 min | |
| Aug 18, 12:56 PM PDT | Flash Flood Warning | SGX | San Bernardino | 4 hr |
| Aug 18, 1:24 PM PDT | Special Weather Statement | SGX | 51 min | |
| Aug 18, 1:35 PM PDT | Severe Thunderstorm Warning | SGX | San Bernardino | 40 min |
| Aug 18, 1:37 PM PDT | Flash Flood Warning | SGX | San Bernardino | 3 hr |
| Aug 18, 2:03 PM PDT | Flash Flood Warning | SGX | Riverside | 3 hr |
| Aug 18, 2:52 PM PDT | Severe Thunderstorm Warning | SGX | San Bernardino | 23 min |
| Aug 18, 2:59 PM PDT | Flash Flood Warning | SGX | San Diego | 3 hr |
| Aug 18, 3:27 PM PDT | Areal Flood Advisory | SGX | San Bernardino | 3 hr |
| Aug 18, 3:28 PM PDT | Flash Flood Warning | SGX | Riverside | 3 hr |
| Aug 18, 3:47 PM PDT | Severe Thunderstorm Warning | SGX | San Bernardino | 58 min |
| Aug 18, 4:44 PM PDT | Severe Thunderstorm Warning | SGX | San Bernardino | 61 min |
Nearby
Flash Flood Warnings in California, 2013Every flash flood warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.